Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 233–237 (Mi zvmmf6590)  

Scientific communications

A certain estimate of the accuracy of the solution of certain systems of linear algebraic equations

V. S. Godlevs'kii

Kiev

Full text: PDF file (660 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 306–311

Bibliographic databases:

UDC: 518:512.25
MSC: Primary 65F05; Secondary 15A60, 65F35
Received: 04.08.1971

Citation: V. S. Godlevs'kii, “A certain estimate of the accuracy of the solution of certain systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 233–237; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 306–311

Citation in format AMSBIB
\Bibitem{God73}
\by V.~S.~Godlevs'kii
\paper A certain estimate of the accuracy of the solution of certain systems of linear algebraic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 233--237
\mathnet{http://mi.mathnet.ru/zvmmf6590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0321285}
\zmath{https://zbmath.org/?q=an:0257.65037}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 306--311
\crossref{https://doi.org/10.1016/0041-5553(74)90025-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6590
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:84
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021